# SDR TSAA1153010

- Difficulty date: August 24, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,034 hours, 68,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND A 2 INCH CRACK ON THE RT SIDE FUSELAGE AT BS 360+5.5, ABOVE STRINGER 15R.  THE CRACK WAS REPAIRED IN ACCORDANCE WITH ECO 3826, SB 737-53A1177 REVISION 6 & SRM 53-30-03 FIGURE 48.
